Remetrization theorems for infinite families of nonlinear mappings, and generalized joint spectral radius (JNCA) |
 |
Volume 15
|
Number 2
|
pp. 411-427
|
|
|
Remetrization theorems for infinite families of nonlinear mappings, and generalized joint spectral radius |
Wiesława Kaczor and Justyna Walczuk |
|
|
|
|
Key words |
|
Mathematices Subject Classification |
Demiclosedness principle, nonexpansive mappings, asymptotically nonexpansive in the intermediate sense mappings, uniformly convex Banach spaces, nets, ultranets, ultrapowers
|
|
47H09, 47H10 |
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2014 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|